so me and my boyfriend had unprotected sex on saturday Nov 7 and I was on my period. He didnt ejaculate but just to be safe I took plan b on monday morning (within the 72 hours). I also finished my period on monday, Nov 9. Everything was fine. Then on friday Nov. 13 I recieved some spotting, really light at first, only when i wiped after going pee. (i didnt need to wear a tampon). then on sat, Nov 14 the bleeding is heavier and i now have to use a tampon. I dont take birth control. My period is always every 28 days on time. I know that it is a side effect of the plan b to have spotting and to make the period irregular, but 4 days later after taking the pill? is this normal? please help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.